MathSciNet Relay Station
MathSciNet bibliographic data
MR1467072 46L80 (19K56)
Baum, Paul; Higson, Nigel; Plymen, Roger A proof of the Baum-Connes conjecture for $p$-adic ${\rm GL}(n)$. C. R. Acad. Sci. Paris Sér. I Math. 325 (1997), no. 2, 171–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement